Periodic solutions for a two-species nonautonomous competition system with diffusion and impulses. (English) Zbl 1168.34360

By using the continuation theorem of the coincidence degree theory, the authors prove the existence of a positive periodic solution for a two species nonautonomous competition Lotka-Volterra system with diffusion and impulsive effects.


34K45 Functional-differential equations with impulses
34K13 Periodic solutions to functional-differential equations
92D25 Population dynamics (general)
Full Text: DOI


[1] Zhang, Z.; Wang, Z., Periodic solution for a two-species competition lotka – volterra patch system with time delay, J math anal appl, 265, 38-48, (2002) · Zbl 1003.34060
[2] Song, X.; Chen, L., Persistence and global stability for nonautonomous predator – prey system with diffusion and time-delay, Comput math appl, 35, 6, 33-40, (1998) · Zbl 0903.92029
[3] Cushing, J.M., Periodic time-dependent predator – prey system, SIAM J appl math, 32, 82-95, (1977) · Zbl 0348.34031
[4] Cushing, J.M., Periodic kolmogrov system, SIAM J math anal, 13, 811-827, (1982) · Zbl 0506.34039
[5] Li, Y., On a periodic neutral delay lotka – volterra system, Nonlinear anal, 39, 6, 767-778, (2000) · Zbl 0943.34058
[6] Song, X.; Chen, L., Persistence and periodic orbits for two-species predator – prey system with diffusion, Can. appl. math. quart., 6, 3, (1998) · Zbl 0941.92032
[7] Panetta, J.C., A mathematical model of periodically pulsed chemotherapy: tumor recurrence and metastasis in a competition environment, Bull math biol, 58, 425-447, (1996) · Zbl 0859.92014
[8] Ballinger, G.; Liu, X., Permanence of population growth models with impulsive effects, Math comput modell, 26, 59-72, (1997) · Zbl 1185.34014
[9] Roberts, M.G.; Kao, R.R., The dynamics of an infectious disease in a population with birth pulse, Math biosci, 149, 23-26, (1998) · Zbl 0928.92027
[10] Tang, Sanyi; Chen, Lansun, Density-dependent birth rate, birth pulse and their population dynamic consequences, J math biol, 44, 2, 185-199, (2002) · Zbl 0990.92033
[11] Gains, R.E.; Mawhin, J.L., Coincidence degree and nonlinear differential equations, (1977), Springer-Verlag Berlin
[12] Zhen, J.; Ma, Z.; Han, M., The existence of periodic solutions of the n-species lotka – volterra competition systems with impulsive, Chaos, solitons & fractals, 22, 181-188, (2004) · Zbl 1058.92046
[13] Zhang, S.; Tan, D.; Chen, L., The periodic n-species gilpin – ayala competition system with impulsive effect, Chaos, solitons & fractals, 26, 507-517, (2005) · Zbl 1065.92065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.